# SDR AALA201510229013

- Difficulty date: October 12, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 17,824 hours, 12,768 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Bracket
- Part number: 17063629005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, VERTICAL STABILIZER TE SUPPORT BRACKET ABOVE RUDDER HINGE, ARM 3 IS CRACKED.  REPLACED SUPPORT BRACKET IAW DWG 190-63830-401 & SRM 51-41-02.
